# SDR DALA2016103008055

- Difficulty date: October 29, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL 200D.  FLOOR PANEL NR 200D WAS CHANGED INSERT PER AMM 53-20-01-201 AND CRACKED AREA ON 200D FLOOR WAS REPAIRED PER AMM 25-00-00 PAR 3.
